# SDR GLBA2002109

- Difficulty date: July 26, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 15,081 hours, 18,821 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: BW9001B
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

#1 COMM FAILED, REPLACED PTT SWITCH OPS CHECKED SATISFACTORY
